... anything and hot flashes and night sweats back with a vengenance. No energy and down in the dumps all the time. Should I stop taking it. Right now I have no medical. Any ideas out there
Hi, down! It's not uncommon for antidepressants to *poop out* after long term use ~ and 15yrs probably sets a record!
You probably need a dosage increase, an add-on medication, or a switch to a new medication. DO NOT stop your venlafaxine abruptly or you risk possible withdrawal syndrome and backlash symptoms of depression/anxiety. You need to taper off the drug with decreasing dosages over a period of several weeks.
I know how difficult it can be when insurance is an issue. Have you investigated any mental health clinics in your area? Most have sliding scale payment plans which are quite affordable and some are able to provide free samples of medications.
Best of luck to you and I hope you're feeling better soon. Let us know how you make out, Okay?
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2013 • 1 answer
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer
Posted 17 Jun 2014 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 1 Sep 2016 • 0 answers